# SDR F3LA2008102800699

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N920FR
- Make and model: Airbus A319-111
- Aircraft serial: 1997
- Aircraft time: 19,591 hours, 9,320 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: 201522255
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 C-CHECK, INSPECTION NOTED CORROSION ON LEFT MAIN LANDING GEAR LOWER BEARING.  MAINTENANCE REMOVED AND REPLACED LOWER BEARING ASSEMBLY IN ACCORDANCE WITH ENGINEERING AUTHORIZATION A9-32R-30744 AND A9-32R-30742.
